# SDR UALA2013042302808

- Difficulty date: April 22, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 49,399 hours, 19,829 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: L3 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD AIR NOISE AT LEFT REAR SIDE OF COCKPIT IN FLIGHT.  FOUND 14 INCHES OF UPPER AFT SEAL LOOSE ON CAPTAIN`S L3 WINDOW.  REMOVED LOOSE WEATHER SEAL ON AFT AND LOWER EDGES OF L3 WINDOW AND RESEALED IAW MM 56-11-12-300-002-A.
